# SDR DHL2002806523

- Difficulty date: June 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING O/B LEADING EDGE UPPER PART FORMER CRACKED .25 INCH XFS 691.250.  STOP DRILLED CRACK PER SRM 57-2-0 PG 9-10.  FABRICATED AND INSTALLED REINFORCING ANGLE PER SRM 57-2-0 PG 9-10 AND SRM 51-1-21 PG 1.
